A 39-year-old female asked:
Disclaimer

lexapro (escitalopram) for 5 weeks for anxiety. daily headaches getting better still waking up with slight shakes/jittery. dr. says this should subside. opinions?

1 doctor answer
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Lexapro (escitalopram): 5 weeks is long enough to see effects subside. Talk to your doctor about possibly changing the time of day you take your Lexapro, (escitalopram) or consider alternative anxiety medication.
Answered on Jun 2, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 56-year-old male asked:
Dr. Matthew Kozminski
16 years experience Neurology
Maybe?: I've had a few patients complain of headache on lexapro (escitalopram). But if you are taking methotrexate, that can be an issue as well.
1
1 thank
A 39-year-old female asked:
Dr. Elizabeth Morgan
13 years experience Clinical Psychology
Shaking side effect: Shaking is a possible side effect of Lexapro (escitalopram). It may go away in a few weeks, once your body gets used to the medication. If it doesn't ... Read More
2
2 thanks
A 56-year-old male asked:
Dr. Stephen Ragusea
41 years experience Clinical Psychology
A better med?: Lexapro (escitalopram) is an antidepressant and diazepam is a drug used to treat anxiety. How about trying psychotherapy instead? Good psychotherapy ... Read More
1
1 thank
A 56-year-old male asked:
Dr. Raju Indukuri
45 years experience Psychiatry
Weaning of lexapro (escitalopram): Yes. You could try taking every other day for a week and then stop. 5mg is a very small dose.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month